Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 54, NWS Charleston, WV

July 24, 20135 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 24, 2013, 2:15 AM EDT for 5 counties in West Virginia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2013, 2:15 AM EDT (06:15 UTC)
Expired
Jul 24, 2013, 3:15 AM EDT
In force
60 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Raleigh County, WV

The radar

The Charleston,WV radar (KRLX), 32 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 6.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 10:21 PM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jul 23, 10:21 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1021 PM EDT TUE JUL 23 2013

.SYNOPSIS...
MID/UPPER DISTURBANCES AND COLD FRONT WILL BRING CHANCES FOR
STORMS INTO WEDNESDAY NIGHT. HIGH PRESSURE WITH GENERALLY DRY
WEATHER SHOULD PREVAIL INTO FRIDAY NIGHT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
TWEAKED POP GRIDS THIS EVENING. FRONTAL BOUNDARY STARTING TO ENTER
SOUTHEAST OHIO ZONES...WITH ONGOING CONVECTION OUT AHEAD OF THE
FRONT PARTICULARLY IN SOUTHEAST OHIO AND NORTHERN WV COUNTIES.
SOME DECENT WIND GUSTS ASSOCIATED WITH THE CONVECTION TO THE
NORTH AT TIMES...AND SOME BOWING NOTED. CKB CAME IN AT 54 MPH IN
THE LAST HOUR. HAVE ISSUED SEVERAL SPSS FOR CONVECTION TO THE
NORTH. SEVERE THUNDERSTORM WATCH DROPPED.

PREVIOUS DISCUSSION FOLLOWS...
CONDITIONS ACROSS OUR FORECAST AREA ARE CURRENTLY DRY WITH SOME
SUNSHINE. HOWEVER...LATEST RADAR MOSAIC INDICATES SHOWERS AND
THUNDERSTORMS HAVE BEGIN TO DEVELOP.

THESE STORMS ARE EXPECTED TO CONTINUE TO DEVELOP AND MOVE EAST
WITH TIME INTO OUR WESTERN COUNTIES THIS AFTERNOON...AND THEN
ACROSS THE REMAINDER OF OUR AREA THIS EVENING. IN ADDITION...A
COLD FRONT WELL TO OUR NORTHWEST IS EXPECTED TO PUSH SOUTHEAST
ACROSS THE REGION TONIGHT...WITH ADDITIONAL STORMS POSSIBLE.

WITH THIS IN MIND...WILL CONTINUE LIKELY POPS FOR THIS EVENING AND
TONIGHT FROM PREVIOUS FORECAST.

HIGH PRESSURE WILL THEN BUILD IN WEDNESDAY AFTERNOON...BRINGING
PRECIP CHANCES TO AN END. HOWEVER...CLOUDS SHOULD BE SLOW TO BREAK
AS BUFKIT SOUNDINGS INDICATE LOW-LEVEL MOISTURE WILL REMAIN
TRAPPED UNDER AN INVERSION INTO THE AFTERNOON HOURS.

MODELS INDICATE AIRMASS BEHIND FRONT WILL BE COOLER THAN
PREVIOUSLY THOUGHT. HAVE TWEAKED TEMPS...BOTH TODAY AND
TOMORROW...DOWN A FEW DEGREES.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT PUSHES FURTHER TO THE SOUTH AWAY FROM FORECAST AREA WED
NIGHT AND THURSDAY WITH MODEST DRYING OF THE ATMOSPHERIC COLUMN.
KEPT MENTION OF ISOLD SHOWERS OVER THE EASTERN MOUNTAINS AS
RESIDUAL MOISTURE IN COMBINATION WITH ELEVATED HEAT SOURCES COULD
COMBINE TO ALLOW A FEW SHOWERS TO DEVELOP. OTHERWISE DRY AND COOL
SENSIBLE WEATHER WILL PREVAIL THROUGH THE PERIOD. WITH BUILDING
HIGH AND SUBSIDENCE ALOFT...COUPLED WITH CLEARING SKIES AFTER
FRONT PASSAGE...MADE MENTION OF PATCHY DENSE FOG FOR LATE
WEDNESDAY NIGHT AND THURSDAY MORNING. FOR TEMPS...WENT MAINLY
WITH BCMOS GUIDANCE VALUES WITH A BLEND INTO TO PREVIOUS FORECAST
WHICH RESULTS IN TRIVIAL CHANGES TO INHERITED FORECAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
MODELS DIFFER HANDLING DEVELOPMENT OF UPPER GREAT LAKES TROUGH AND
ASSOCIATED REMNANTS OF UPPER LOW WORKING OUT OF THE MIDWEST.
GENERALLY FOLLOWED HPC GUIDANCE WITH A FEW MINOR TWEAKS TO POPS
AND TEMPS. TROUGH BEGINS SHIFTS EASTWARD MONDAY AND TUESDAY FLOW
BECOMES MORE ZONAL ACROSS THE OH VALLEY.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
00Z WEDNESDAY THRU 00Z THURSDAY...

MAINLY VFR CONDITIONS EXCEPT FOR BRIEF MVFR CONDITIONS IN
SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST
OHIO...EASTERN KENTUCKY...AND NORTHERN AND CENTRAL WV.

A COLD FRONT IS THEN EXPECTED TO PUSH SOUTHEAST BETWEEN 06Z AND
15Z. EXPECT WINDS WILL SWITCH TO THE N/NW AND CIGS WILL LOWER TO
IFR GENERALLY BETWEEN 06-14Z WITH WITH THE PASSAGE OF THE COLD
FRONT.

IN ADDITION...SOME MVFR/IFR VSBYS IN BR/F ARE POSSIBLE IN FAVORED
RIVER VALLEY LOCATIONS BETWEEN 03Z AND 13Z.

CONDITIONS WILL RETURN TO VFR AFTER 15Z AREA WIDE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: UNCERTAINTY IN DEVELOPMENT OF IFR CIGS
OVERNIGHT EXISTS...AS WELL AS COVERAGE OR INTENSITY OF ANY RIVER
VALLEY FOG.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  WED 07/24/13
UTC 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
EDT 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  H    H    H    M    M    M    H    H    M    H    H    H
HTS CONSISTENCY  H    H    H    M    M    M    M    H    H    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    L    M    H
EKN CONSISTENCY  H    M    M    M    M    H    M    H    L    H    M    H
PKB CONSISTENCY  H    H    H    M    M    M    M    H    M    L    L    H
CKB CONSISTENCY  H    H    H    H    M    M    H    M    M    H    M    H

AFTER 00Z THURSDAY...
IFR OR WORSE FOG POSSIBLE WEDNESDAY NIGHT AND THURSDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/KMC
NEAR TERM...JSH/SL
SHORT TERM...KMC
LONG TERM...KMC
AVIATION...SL
Hazardous weather outlook, Jul 23, 11:16 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1116 PM EDT TUE JUL 23 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-250330-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1116 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM

In the hours before

Local storm report, Jul 23, 10:15 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      1 SW MCCONNELSVILLE     39.65N  81.85W
07/23/2013                   MORGAN             OH   911 CALL CENTER

            MUMMY RD...COUNTY RD 62...CREEK CURRENTLY OUT OF BANKS
            AND OVER RD.

&&

EVENT NUMBER RLX1300832

LZ
Local storm report, Jul 23, 10:19 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1019 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     CLARKSBURG              39.28N  80.33W
07/23/2013  M54 MPH          HARRISON           WV   PUBLIC

            WIND GUST OF 54MPH MEASURED BY CKB ASOS

&&

EVENT NUMBER RLX1300833

LZ
Special weather statement, Jul 23, 10:44 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1044 PM EDT TUE JUL 23 2013

WVZ030-031-039-040-047-240345-
BARBOUR WV-HARRISON WV-LEWIS WV-RANDOLPH WV-UPSHUR WV-
1044 PM EDT TUE JUL 23 2013

...STRONG THUNDERSTORMS WILL AFFECT BARBOUR...LEWIS...RANDOLPH...
SOUTHEASTERN HARRISON AND UPSHUR COUNTIES...

AT 1038 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
13 MILES SOUTHEAST OF GRAFTON TO 9 MILES NORTH OF BUCKHANNON TO 7
MILES NORTHEAST OF GLENVILLE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR HORNER...LORENTZ...VOLGA...AND HODGESVILLE
AROUND 1050 PM...SAND RUN...OVERHILL...MONTROSE...AND BUCKHANNON
AROUND 1100 PM...WALKERSVILLE AND IRELAND AROUND 1110 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
84 AND 108.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3892 7937 3893 7944 3889 7951 3878 7950
      3873 7955 3869 7974 3874 7978 3867 7982
      3860 8011 3880 8049 3885 8049 3886 8058
      3901 8072 3906 8072 3928 7985 3923 7980
      3913 7983 3904 7977 3897 7936 3894 7935

12
Special weather statement, Jul 23, 11:11 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1111 PM EDT TUE JUL 23 2013

OHZ083-240400-
JACKSON OH-
1111 PM EDT TUE JUL 23 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...

AT 1108 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
WAVERLY...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PETERSBURG AROUND 1140 PM...MABEE AROUND 1150
PM AND OAK HILL AROUND MIDNIGHT.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3907 8280 3904 8243 3884 8245 3885 8257
      3884 8258 3884 8259 3886 8277 3894 8276
      3894 8279 3895 8281

12
Special weather statement, Jul 24, 1:06 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
106 AM EDT WED JUL 24 2013

KYZ102-103-105-OHZ086-087-WVZ005>007-013-014-240600-
BOYD KY-CABELL WV-CARTER KY-GALLIA OH-LAWRENCE OH-LAWRENCE KY-
LINCOLN WV-MASON WV-PUTNAM WV-WAYNE WV-
106 AM EDT WED JUL 24 2013

...A LINE OF THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT
BOYD...CABELL...NORTHERN LAWRENCE...NORTHERN WAYNE...NORTHWESTERN
LINCOLN...PUTNAM...SOUTHEASTERN CARTER...SOUTHERN GALLIA...SOUTHERN
LAWRENCE AND SOUTHERN MASON COUNTIES...

AT 100 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH STRONG
WIND GUSTS WAS LOCATED OVER THE TRI STATE AREA ALONG THE OHIO
RIVER...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR CATLETTSBURG...KENOVA...SOUTH POINT...AND
DURBIN AROUND 110 AM...CEREDO...BURLINGTON...BURLINGTON...AND
LOCKWOOD AROUND 115 AM...CENTERVILLE AROUND 120 AM AND HUNTINGTON
AROUND 125 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 177 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 41
IN WEST VIRGINIA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3838 8283 3837 8282 3844 8277 3875 8238
      3864 8172 3807 8222 3822 8304

08
Special weather statement, Jul 24, 2:09 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
209 AM EDT WED JUL 24 2013

WVZ013-015-026-240715-
BOONE WV-KANAWHA WV-LINCOLN WV-
209 AM EDT WED JUL 24 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA...NORTH CENTRAL
BOONE AND NORTHEASTERN LINCOLN COUNTIES...

AT 200 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF NITRO...MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR ASHFORD AROUND 215 AM...CHARLESTON AROUND 220
AM...MARMET AROUND 230 AM...COAL FORK...AND BELLE AROUND 235 AM...
PINCH...ELKVIEW...AND CHESAPEAKE AROUND 240 AM AND EAST BANK AROUND
250 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 46 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
108 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 7...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 79 AND 95.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3843 8184 3845 8177 3843 8127 3815 8138
      3817 8193

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:42 PM EDTSpecial Weather StatementRLXBarbour, Taylor63 min
Jul 23, 9:46 PM EDTSpecial Weather StatementRLXPleasants, Tyler59 min
Jul 23, 9:50 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis55 min
Jul 23, 10:44 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Randolph, Upshur61 min
Jul 24, 1:06 AM EDTSpecial Weather StatementRLXCabell, Putnam, Wayne54 min
Jul 24, 1:21 AM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Putnam54 min
Jul 24, 2:09 AM EDTSpecial Weather StatementRLXKanawha66 min
Jul 24, 2:59 AM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas61 min
Jul 24, 3:15 AM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Wayne3 hr
Jul 23, 11:11 PM EDTSpecial Weather StatementRLXJackson49 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.